Volume 18, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Logarithmic structures on topological $K\!$–theory spectra

Steffen Sagave

Geometry & Topology 18 (2014) 447–490
Bibliography
1 C Ausoni, Topological Hochschild homology of connective complex $K$–theory, Amer. J. Math. 127 (2005) 1261
2 C Ausoni, J Rognes, Algebraic $K$–theory of the fraction field of topological $K$–theory arXiv:0911.4781
3 A Baker, B Richter, On the $\Gamma$–cohomology of rings of numerical polynomials and $E_\infty$ structures on $K$–theory, Comment. Math. Helv. 80 (2005) 691 MR2182697
4 A Baker, B Richter, Uniqueness of $E_\infty$ structures for connective covers, Proc. Amer. Math. Soc. 136 (2008) 707 MR2358512
5 M Basterra, André–Quillen cohomology of commutative $S$–algebras, J. Pure Appl. Algebra 144 (1999) 111
6 A J Blumberg, M A Mandell, Localization for $\mathit{THH}(ku)$ and the topological Hochschild and cyclic homology of Waldhausen categories arXiv:1111.4003
7 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Mathematical Surveys and Monographs 47, Amer. Math. Soc. (1997) MR1417719
8 L Hesselholt, I Madsen, On the $K$–theory of local fields, Ann. of Math. 158 (2003) 1 MR1998478
9 P S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, Amer. Math. Soc. (2003) MR1944041
10 M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149 MR1695653
11 K Kato, Logarithmic structures of Fontaine–Illusie, from: "Algebraic analysis, geometry, and number theory" (editor J I Igusa), Johns Hopkins Univ. Press (1989) 191 MR1463703
12 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. 82 (2001) 441 MR1806878
13 A Ogus, Lectures on logarithmic algebraic geometry, preprint
14 J Rognes, Topological logarithmic structures, from: "New topological contexts for Galois theory and algebraic geometry" (editors A Baker, B Richter), Geom. Topol. Monogr. 16 (2009) 401 MR2544395
15 J Rognes, S Sagave, C Schlichtkrull, Logarithmic topological Hochschild homology, in preparation
16 S Sagave, Spectra of units for periodic ring spectra and group completion of graded $E_{\infty}$ spaces arXiv:1111.6731
17 S Sagave, C Schlichtkrull, Diagram spaces and symmetric spectra, Adv. Math. 231 (2012) 2116 MR2964635
18 S Sagave, C Schlichtkrull, Group completion and units in $\mathcal I$–spaces, Algebr. Geom. Topol. 13 (2013) 625 MR3044590
19 C Schlichtkrull, Units of ring spectra and their traces in algebraic $K$–theory, Geom. Topol. 8 (2004) 645 MR2057776
20 S Schwede, Symmetric spectra, Book project in progress
21 S Schwede, $S$–modules and symmetric spectra, Math. Ann. 319 (2001) 517
22 G Segal, Categories and cohomology theories, Topology 13 (1974) 293